American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 194 found      Go to page: 1 2 3 4 5 6 > >>

[61] Álvaro Lozano-Robledo. PARI/GP and Sage. The Student Mathematical Library 58 (2011) 147-158.
Book volume table of contents   
View Article: PDF

[62] Álvaro Lozano-Robledo. Projective space. The Student Mathematical Library 58 (2011) 171-178.
Book volume table of contents   
View Article: PDF

[63] Ralph Greenberg. Iwasawa Theory, projective modules, and modular representations. Memoirs of the AMS 211 (2011) MR 2807791.
Book volume table of contents   

[64] Francesco Pappalardi. On the exponent of the group of points of an elliptic curve over a finite field. Proc. Amer. Math. Soc. 139 (2011) 2337-2341. MR 2784798.
Abstract, references, and article information   
View Article: PDF

[65] Luis Dieulefait, Enrique González-Jiménez and Jorge Jiménez Urroz. On fields of definition of torsion points of elliptic curves with complex multiplication. Proc. Amer. Math. Soc. 139 (2011) 1961-1969. MR 2775372.
Abstract, references, and article information   
View Article: PDF

[66] Jennifer S. Balakrishnan, Kiran S. Kedlaya and Minhyong Kim. Appendix and erratum to “Massey products for elliptic curves of rank 1”. J. Amer. Math. Soc. 24 (2011) 281-291. MR 2726605.
Abstract, references, and article information   
View Article: PDF

[67] Minhyong Kim. Massey products for elliptic curves of rank $1$. J. Amer. Math. Soc. 23 (2010) 725-747. MR 2629986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] George Boxer and Peter Diao. 2-Selmer groups of quadratic twists of elliptic curves. Proc. Amer. Math. Soc. 138 (2010) 1969-1978. MR 2596031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Nathan Jones. Almost all elliptic curves are Serre curves. Trans. Amer. Math. Soc. 362 (2010) 1547-1570. MR 2563740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Nicholas M. Katz. Lang-Trotter revisited. Bull. Amer. Math. Soc. 46 (2009) 413-457. MR 2507277.
Abstract, references, and article information   
View Article: PDF

[71] Kirsten Eisenträger and Graham Everest. Descent on elliptic curves and Hilbert's tenth problem. Proc. Amer. Math. Soc. 137 (2009) 1951-1959. MR 2480276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Frauke M. Bleher, Ted Chinburg and Jennifer Froelich. Capping groups and some cases of the Fontaine-Mazur conjecture. Proc. Amer. Math. Soc. 137 (2009) 1551-1560. MR 2470812.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[73] Stephan Baier and Liangyi Zhao. The Sato-Tate conjecture on average for small angles. Trans. Amer. Math. Soc. 361 (2009) 1811-1832. MR 2465818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Nathan Jones. A bound for the torsion conductor of a non-CM elliptic curve. Proc. Amer. Math. Soc. 137 (2009) 37-43. MR 2439422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Mehmet Haluk Sengün. The nonexistence of certain representations of the absolute Galois group of quadratic fields. Proc. Amer. Math. Soc. 137 (2009) 27-35. MR 2439421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Barry Mazur. Finding meaning in error terms. Bull. Amer. Math. Soc. 45 (2008) 185-228. MR 2383303.
Abstract, references, and article information   
View Article: PDF

[77] Alexandra Shlapentokh. Elliptic curves retaining their rank in finite extensions and Hilbert's Tenth Problem for rings of algebraic numbers. Trans. Amer. Math. Soc. 360 (2008) 3541-3555. MR 2386235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Bo-Hae Im. Heegner points and Mordell-Weil groups of elliptic curves over large fields. Trans. Amer. Math. Soc. 359 (2007) 6143-6154. MR 2336320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Yasutsugu Fujita and Tetsuo Nakamura. Torsion on elliptic curves in isogeny classes. Trans. Amer. Math. Soc. 359 (2007) 5505-5515. MR 2327039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Mihran Papikian. Analogue of the degree conjecture over function fields. Trans. Amer. Math. Soc. 359 (2007) 3483-3503. MR 2299464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Konstantinos A. Draziotis. Integer points on the curve $Y^{2}=X^{3}\pm p^{k}X$. Math. Comp. 75 (2006) 1493-1505. MR 2219040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Konstantinos Draziotis and Dimitrios Poulakis. Practical solution of the Diophantine equation $y^2 = x(x+2^ap^b)(x-2^ap^b)$. Math. Comp. 75 (2006) 1585-1593. MR 2219047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] H. A. Helfgott and A. Venkatesh. Integral points on elliptic curves and $3$-torsion in class groups. J. Amer. Math. Soc. 19 (2006) 527-550. MR 2220098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Bo-Hae Im. The rank of elliptic curves with rational 2-torsion points over large fields. Proc. Amer. Math. Soc. 134 (2006) 1623-1630. MR 2204272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Gang Yu. Average size of $2$-Selmer groups of elliptic curves, I. Trans. Amer. Math. Soc. 358 (2006) 1563-1584. MR 2186986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Matthew P. Young. Low-lying zeros of families of elliptic curves. J. Amer. Math. Soc. 19 (2006) 205-250. MR 2169047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Siman Wong. Densities of quartic fields with even Galois groups. Proc. Amer. Math. Soc. 133 (2005) 2873-2881. MR 2159764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Michael A. Bennett and Patrick Ingram. Torsion subgroups of elliptic curves in short Weierstrass form. Trans. Amer. Math. Soc. 357 (2005) 3325-3337. MR 2135750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Graham Everest and Helen King. Prime powers in elliptic divisibility sequences. Math. Comp. 74 (2005) 2061-2071. MR 2164113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Alexandru Buium. Geometry of Fermat adeles. Trans. Amer. Math. Soc. 357 (2005) 901-964. MR 2110426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 194 found      Go to page: 1 2 3 4 5 6 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia